Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Contre-exemples au principe de Hasse pour les courbes de Fermat

Tom 174 / 2016

Alain Kraus Acta Arithmetica 174 (2016), 189-197 MSC: Primary 11D41. DOI: 10.4064/aa8420-4-2016 Opublikowany online: 13 June 2016

Streszczenie

Let $p$ be an odd prime number. In this paper, we are concerned with the behaviour of Fermat curves defined over $\mathbb Q$, given by equations $ax^p+by^p+cz^p=0$, with respect to the local-global Hasse principle. It is conjectured that there exist infinitely many Fermat curves of exponent $p$ which are counterexamples to the Hasse principle. This is a consequence of the abc-conjecture if $p\geq 5$. Using a cyclotomic approach due to H. Cohen and Chebotarev’s density theorem, we obtain a partial result towards this conjecture, by proving it for $p\leq 19$.

Autorzy

  • Alain KrausUniversité de Paris VI
    Institut de Mathématiques de Jussieu
    4 Place Jussieu
    75005 Paris, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek